On weak consistency in linear models with equi-correlated random errors

UNCG Author/Contributor (non-UNCG co-authors, if there are any, appear on document)
Haimeng Zhang, Associate Professor (Creator)
The University of North Carolina at Greensboro (UNCG )
Web Site: http://library.uncg.edu/

Abstract: A new estimator in linear models with equi-correlated random errors is postulated. Consistency properties of the proposed estimator and the ordinary least squares estimator are studied. It is shown that the new estimator has smaller variance than the usual least squares estimator under some mild conditions. In addition, it is observed that the new estimator

Additional Information

Statistics, 37(6), 467-477
Language: English
Date: 2003
Weak consistency, Equi-correlated errors, Least squares estimator, Linear models

Email this document to